Volume 155, Issue 1, November 1986

ISSN: 0114-9954 (Print) 1179-2051 (Online)

In this issue (44 articles)

previous disabled Page of 3
  1. No Access

    Newsletter Article

    Desensitisation therapy

    Page 2
  2. No Access

    Newsletter Article

    The safety of aminoglycosides

    Page 2
  3. No Access

    Newsletter Article

    Comfrey-pepsin preparation toxicity

    Page 2
  4. No Access

    Newsletter Article

    Drug interactions with cyclosporin

    Pages 2-3
  5. No Access

    Newsletter Article

    Drug-induced damage of soft contact lenses

    Page 3
  6. No Access

    Newsletter Article

    Terfenadine and skin reactions

    Page 3
  7. No Access

    Newsletter Article

    Phenytoin toxicity and seizure occurence

    Pages 3-4
  8. No Access

    Newsletter Article

    Paracetamol and hepatotoxicity

    Page 4
  9. No Access

    Newsletter Article

    Amfebutamone

    Page 4
  10. No Access

    Newsletter Article

    Aminoglutethimide

    Page 4
  11. No Access

    Newsletter Article

    BCG vaccine

    Pages 4-5
  12. No Access

    Newsletter Article

    Chlorambucil⋆

    Page 5
  13. No Access

    Newsletter Article

    Clozapine + lithium⋆

    Page 5
  14. No Access

    Newsletter Article

    Cyclophosphamide

    Page 5
  15. No Access

    Newsletter Article

    Cytarabine⋆

    Pages 5-6
  16. No Access

    Newsletter Article

    Digoxin overdose

    Page 6
  17. No Access

    Newsletter Article

    Dihydralazine⋆

    Page 6
previous disabled Page of 3